# SDR P5CA0300969

- Difficulty date: October 26, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 18,087 hours, 18,087 cycles
- Engine: Pwa JT9D7J
- Engine time: 46,059 hours, 12,352 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7J
- Part serial: 702000
- Condition: Stalled
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE STALLED AT FL 310, GOING TO 340.  INSPECTED INLET/EXHAUST GAS PATH IAW 72-00-00.  NO DEFECTS NOTED.  REPLACED ENGINE M7100-002.
